# SDR IPXA2015101294733

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 15,860 hours, 10,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, AVIONICS SMOKE INDICATION.  ECAM AND OVERHEAD.  R & R COCKPIT SMOKE DETECTOR IAW AMM 26-15-12.  POS CK GOOD.  EFF SOURCE REF 26-15-02-01.
